# SDR TSAA9733356

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND RT OVERWING EXIT LIGHT INOPERATIVE.  REPLACED OVERWING EXIT LIGHT IDENTIFIER ASSY, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAT:  45,977:16 HOURS.  TAC:  59,092.  (X)
